# SDR SWAA2022120166839

- Difficulty date: November 1, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 49,174 hours, 29,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED GUSSET,  BS 500D,  S19L IN THE FWD CARGO BAY.   REPLACED THE GUSSET IAW SRM 51-10-02, ITEM 9, AND DWG 143A7902, SHEET 174, REV-.
